MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLE

HTL-STREFA S.A. TECHLITE; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Missing Value Reason (3192)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lack of samples from customer.
 
Event or Problem Description
He had to use five or six different pen needles to properly inject his insulin.He claimed that the needles feel dull or blunt when inserting into the skin and are very painful and that the flow of insulin is not good and he had one get "clogged" when attempting to inject the insulin.Customer stated he only uses the pen needles once and is not attempting to reuse them.He does not have issues putting the pen needle on the pen.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9184469
Report Number9613304-2019-00072
Device Sequence Number2460331
Product Code FMI
UDI-Device Identifier10015482234321
UDI-Public(01)10015482234321(17)240501(10)Z58F3
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2019
Device Model Number32G X 4MM
Device Catalogue Number8647
Device Lot NumberZ58F3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1